# SDR DALA12003513130

- Difficulty date: July 7, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 25,094 hours, 13,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND R2 DOOR AFT BLANKING PLATE CORRODED.   BLANKING PLATE INSTALLED ON W/C 2500-6602.
